# SDR HALA0009725

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Ind
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 387 - HNL - ON APPROACH WITH LANDING GEAR DOWN, NO GREEN LIGHTS WITH 3 UNSAFE LIGHTS.  ALL OTHER INDICATIONS INDICATE UNSAFE CONDITIONS.  DISABLED GROUND PROXIMITY SWITCH AND P27.  REMOVED AND REPLACED MLG POSITION INDICATION.  5719 GEAR SWING AND OPS CHECK PER MM 32-10-0 OK.  CLEARED SHORT.  (M)
